# SDR SWIA2019100246383

- Difficulty date: August 9, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 684AB HAS ELONGATED SCREW HOLE.   REPLACED UNSERVICEABLE PANEL 684AB IAW SRM.
